# SDR AU980328

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P.68C
- System (JASC): 2740 · Stabilizer Control System
- Part: Torque Tube
- Part number: 6853029
- Condition: Corroded
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STABILATOR TORQUE TUBE CORRODED.  INSPECTION FOUND RUST ON BOTH THE INTERNAL AND EXTERNAL SURFACES.
